# SDR SWAA2022040666395

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE STRUT AFT FAIRING (PN 313-2060-928; SN 889301001) FRAME LATERAL RESTRAINT FITTING INSTALLATION IS CORRODED AT NAC STA 283; NAC LBL 4; NAC WL 122. / REMOVED CORROSION ON R/H ENGINE STRUT AFT FAIRING FRAME INTERNAL RESTRAINT FITTING IAW B 737 SRM 51-10-02-0G-0 ITEM 15. MATERIAL REMOVAL NOT ALLOWABLE OUT OF LIMITS IAW NDT PUBLISHED DOCUMENTS. REMOVED AND REPLACED FITTING P/N 313A2312-3 IAW B737 SRM 51-40-82-0G-0 AND IPC 54-52-01-01 FIG ITEM 40.
